MathSciNet Relay Station
MathSciNet bibliographic data
MR1333328 65N30 (65R20)
Xu, Yuesheng; Zhao, Yunhe An extrapolation method for a class of boundary integral equations. Math. Comp. 65 (1996), no. 214, 587–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement